Faculty Profile

Deane Yang

Professor of Mathematics
Manhattan: Warren Weaver Hall 522; Mondays, Wednesdays 4-6pm
Brooklyn: 2 Metrotech 864; By Appointment


Ph.D., Mathematics, Harvard University, USA, 1983.
B.A., Mathematics and Physics, University of Pennsylvania, USA, 1979.

Research Interests

Convex geometric analysis, Riemannian geometry, Partial differential equations.

Selected Publications

Y. Huang, E. Lutwak, D. Yang, G. Zhang, "Geometric measures in the dual Brunn-Minkowski theory and their associated Minkowski problems", Acta Math. 216 (2016), no. 2, 325-388.
A. Colesanti, K. Nyström, P. Salani, J. Xiao, D. Yang, G. Zhang, "The Hadamard variational formula and the Minkowski problem for p-capacity", Adv. Math. 285 (2015), 1511-1588.
K. Böröczky, E. Lutwak, D. Yang, G. Zhang, "Affine images of isotropic measures", J. Differential Geom. 99 (2015), no. 3, 407-442.